Your skin on drugs – new tool from RxISK.org

Print Friendly
January 21, 2013 | 1 Comment

Comments

  1. I am taking a low dose of Sertraline ( 50 mg per day – reduced from 100mg) for menopausal symptoms – mood swings, agitation. I have been on this now for a couple of years although twice I have tried to gradually come of it ( became teary and very emotional again) My libido is affected but I have felt that is the price I must pay. Another concern I have and I am wondering if it ic connected is my nails have become vertY weak. They peel on the ends and split and break – despite nail supplements and hardeners and more recently gel nail treatment. This is expensive and can be quite painful when they split down to the quick. Can you advise me of likely causes and any possible treatment ? I often take a calcium magnesium supplement to help me sleep – so I have plenty of calcium in my diet. I do often take 2 panadol osteo at night for a sore back. Thank you for your advice.

Leave a Reply